# SDR UPS97223165

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 651874563
- Condition: Corroded
- Location: Bs 870-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C53-224-01.00-02) ON PRESSURE WEB STIFFENER BS 870 TO 880 LBL 46 WL 208.  FOUND CORROSION TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED INTERCOSTAL PER SRM 51-10-1, 51-20-4 AND MM 51-20-151.
